Download this article
 Download this article For screen
For printing
Recent Issues

Volume 16
Issue 5, 727–903
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Bounding the even abelian composition factors in finite linear groups

Awildo Gutierrez, Yuqiao Huang, Duncan Peckham and Yong Yang

Vol. 16 (2023), No. 2, 265–276

We study the product of the orders of the even abelian composition factors of a finite linear group. We show that if G is a finite group acting faithfully and completely reducibly on a vector space V, then the product of the orders of the even abelian composition factors of G is bounded above by a function of |V |.

linear groups, composition factors
Mathematical Subject Classification
Primary: 20C15, 20C20
Received: 10 October 2021
Revised: 12 May 2022
Accepted: 18 May 2022
Published: 26 May 2023

Communicated by Kenneth S. Berenhaut
Awildo Gutierrez
Department of Mathematics and Statistics
Hamilton College
Clinton, NY
United States
Yuqiao Huang
Department of Mathematics
University of Rochester
Rochester, NY
United States
Duncan Peckham
Department of Mathematics and Statistics
Boston University
Boston, MA
United States
Yong Yang
Department of Mathematics
Texas State University
San Marcos, TX
United States